# SDR DALA2024121311711

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DTA MONITOR INSPECTION LOG REF ERA 622397-14 FUSELAGE / FRAME / STA 215.25 / S30-S29L / CRACK. CORRECTIVE ACTION: REF ERA 622397-14. (0707369)
